... put him in the hospital a month. Reading side effects not sure that I need to encourage this treatment
In this case, your job is to support him whatever he decides. Let the dr worry about whether he has side effects. Just be his wife and be there for him. It never occurred to me to question what the oncologist was giving to Tom, and I'm a nurse. It was what he was willing to tolerate and what he wanted, and my only role was for support.
- Decitabine Information for Consumers
- Decitabine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Decitabine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 2 answers
Posted 23 Oct 2011 • 1 answer
Posted 30 Jan 2015 • 1 answer
My husband has just been diagnosed with therapy-related MDS. He is getting decitabine every 4 weeks?
Posted 14 Jun 2015 • 2 answers
Posted 31 Dec 2015 • 0 answers